Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 1, 2016, 8:19 PM EDT for Bartow County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2016, 8:19 PM EDT (00:19 UTC)
- Expired
- Aug 1, 2016, 9:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
County Bartow County, GA
The radar
The Atlanta radar (KFFC), 113 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.3 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 268 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 1282 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
105
WWUS82 KFFC 020019
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
819 PM EDT MON AUG 1 2016
GAZ012-019-020-020100-
GORDON GA-BARTOW GA-FLOYD GA-
819 PM EDT MON AUG 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GORDON...BARTOW AND
EASTERN FLOYD COUNTIES UNTIL 900 PM EDT...
AT 819 PM EDT...A STRONG THUNDERSTORM WAS NEAR ADAIRSVILLE...OR 7
MILES SOUTHEAST OF CALHOUN...MOVING SOUTHEAST AT 10 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CARTERSVILLE...CALHOUN...ADAIRSVILLE...WHITE...KINGSTON...PLAINVILLE.
.. CASSVILLE...PINE LOG...FUNKHOUSER...FOLSOM AND SONORAVILLE.
LAT...LON 3451 8483 3433 8465 3426 8465 3414 8500
3439 8505
TIME...MOT...LOC 0019Z 326DEG 9KT 3441 8488
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 1, 8:00 PM EDT, 19 minutes earlier.
Area forecast discussion, Aug 1, 8:00 PM EDT, 19 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 800 PM EDT MON AUG 1 2016 .PREV DISCUSSION... /Issued 233 PM EDT MON AUG 1 2016/ SHORT TERM /Tonight through Tuesday Night/... A weak pressure trough continues across northern GA. In the mid levels...a weakness in the upper ridge will persist through tonight. On Tuesday, the high center currently across the central gulf coast will begin to retrograde into eastern Texas. Atmos remains very most and moderately unstable this afternoon. Scattered to numerous showers and thunderstorms have developed and should linger well into the evening. At sunset, activity should diminish in coverage...but isolated storms overnight will not be out of the question. Scattered storms will be possible again tomorrow...during the heat of the day. With PWATS over 2 inches today and tomorrow...and the BL flow remaining 15kt or less...storms will have the potential to produce locally heavy rainfall. Gusty winds and lightning strikes will also be possible within the stronger storms. Where it rains this afternoon and evening, there will be good potential for patchy low clouds and fog. It is too early to determine to what expect and how thick the cloud deck/fog will be. NListemaa LONG TERM /Wednesday through Monday/... Only tweaks to the long term based on the latest guidance. BDL Previous Discussion... Long-range models continue to show a weak upper long wave trough drifting off the Atlantic seaboard by early Wednesday as high pressure builds east from Texas. This will establish a subtle north to northwest flow over the state on Wednesday... that appears to spread some drier air into at least parts of north GA and help push a weak surface trough into mainly central GA Wednesday afternoon. This pattern continues to suggest lessor rain chances across north GA and only low scattered coverage across central GA on Wednesday. Models agree on the northwest flow aloft becoming more active by Thursday and this active pattern seems to persist into the weekend. The combination of upper disturbances interacting with increasing low level moisture from a developing southerly wind flow near the surface should help increase diurnally driven rain chances across the area from Thursday through the weekend. For now... will continue to show at least 30-40 percent pops for the later half of the work week and the weekend. It still appears any severe storm threat will be minimal with nothing widespread or too organized expected as the environment remains weakly sheared and only moderate instability expected during daytime heating. Otherwise... highs in the 90s and lows in the 70s will persist. 39 && .AVIATION... 00Z Update... Evening convection continues, but largely away from TAF sites (all previously worked over). Expect activity to linger into the late evening hours. Generally VFR through the period, with areas of FEW-SCT IFR and patchy fog possible over areas that received rain this evening. Have gone ahead and indicated SCT IFR for all sites for generally 10-14z. Convection expected again tomorrow afternoon and have continued PROB30 17-23z. Winds will be variable and gusty in/near convection, otherwise WSW-WNW at 5-8kt through the day. //ATL Confidence...00Z Update... Medium confidence on all elements. 31 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 92 72 93 / 50 50 30 40 Atlanta 74 92 74 92 / 40 50 30 40 Blairsville 67 87 66 88 / 40 50 30 40 Cartersville 72 92 72 92 / 40 50 30 30 Columbus 74 93 75 94 / 60 30 30 50 Gainesville 73 91 73 90 / 50 50 30 40 Macon 74 92 74 94 / 70 40 30 50 Rome 73 93 72 93 / 30 50 30 30 Peachtree City 71 92 71 93 / 40 40 30 40 Vidalia 75 92 75 93 / 50 40 30 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...31 LONG TERM....41 AVIATION...31
Hazardous weather outlook, Aug 1, 5:26 PM EDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 526 PM EDT MON AUG 1 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-020930- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 526 PM EDT MON AUG 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. A FEW STORMS WILL BECOME STRONG AROUND PEAK DAYTIME HEATING INTO THE EARLY EVENING HOURS. WEATHER HAZARDS EXPECTED... GUSTY WINDS UP TO 50 MPH...FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN CAN BE EXPECTED WITH ANY STRONG STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. A FEW STORMS COULD BE STRONG WITH GUSTY WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED... BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF DAMAGE OR FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Aug 1, 5:26 PM EDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
526 PM EDT MON AUG 1 2016
GAZ025-027-036-012200-
MADISON GA-CLARKE GA-JACKSON GA-
526 PM EDT MON AUG 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...
NORTHWESTERN CLARKE AND SOUTHEASTERN JACKSON COUNTIES UNTIL 600 PM
EDT...
AT 526 PM EDT...A STRONG THUNDERSTORM WAS NEAR ATHENS...MOVING
NORTHEAST AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COMMERCE...ATHENS...ARCADE...NICHOLSON...HULL...ATHENS-CLARKE
COUNTY... NEESE...DIAMOND HILL...BEECHWOOD HILLS...WESTGATE
PARK...SANDY CREEK RECREATION AREA...JAMES HOLLAND YOUTH SPORTS
CMPX...BARRETTS MILL AND OCONEE HEIGHTS.
LAT...LON 3408 8321 3393 8340 3402 8356 3403 8357
3420 8348
TIME...MOT...LOC 2126Z 216DEG 5KT 3402 8345Special weather statement, Aug 1, 5:59 PM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 PM EDT MON AUG 1 2016
GAZ061-073-074-084-012230-
WILKINSON GA-WASHINGTON GA-BALDWIN GA-HANCOCK GA-
559 PM EDT MON AUG 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILKINSON...
WASHINGTON...BALDWIN AND HANCOCK COUNTIES UNTIL 630 PM EDT...
AT 559 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR SANDERSVILLE TO MIDWAY-HARDWICK...AND MOVING
NORTH AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MILLEDGEVILLE...SANDERSVILLE...SPARTA...TENNILLE...HARRISON...OCONEE.
.. DEEPSTEP...RIDDLEVILLE...MIDWAY-
HARDWICK...WARTHEN...COOPERS...SCOTTSBORO...
HARDWICK...HEBRON...DOWNS...CULVERTON...BEULAH...DEVEREUX...HAMBURG
STATE PARK AND ALLENWOOD.
LAT...LON 3281 8270 3294 8334 3318 8331 3319 8327
3326 8325 3326 8323 3328 8323 3328 8321
3331 8315 3334 8314 3336 8316 3337 8314
3333 8280 3331 8278 3327 8278 3325 8275
3318 8274 3313 8266 3306 8261
TIME...MOT...LOC 2159Z 193DEG 23KT 3296 8278 3303 8326Special weather statement, Aug 1, 6:36 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
636 PM EDT MON AUG 1 2016
GAZ057-058-071-012300-
HENRY GA-BUTTS GA-MONROE GA-
636 PM EDT MON AUG 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HENRY...BUTTS AND
NORTHERN MONROE COUNTIES UNTIL 700 PM EDT...
AT 635 PM EDT...A STRONG THUNDERSTORM WAS NEAR JACKSON...MOVING NORTH
AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JACKSON...FLOVILLA...JENKINSBURG...WORTHVILLE...BLOUNT...MCKIBBEN...S
TARK... INDIAN SPRINGS STATE PARK...HIGH FALLS STATE PARK AND
FINCHERVILLE.
LAT...LON 3328 8409 3329 8409 3342 8405 3341 8390
3339 8389 3338 8386 3334 8386 3333 8384
3330 8383 3327 8383 3325 8381 3312 8389
3316 8404 3320 8404 3320 8413
TIME...MOT...LOC 2235Z 198DEG 16KT 3324 8397Special weather statement, Aug 1, 7:01 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
701 PM EDT MON AUG 1 2016
GAZ039-051-062-012330-
TALIAFERRO GA-WILKES GA-WARREN GA-
701 PM EDT MON AUG 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TALIAFERRO...
SOUTHERN WILKES AND WARREN COUNTIES UNTIL 730 PM EDT...
AT 701 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR NORWOOD TO 6 MILES SOUTHEAST OF WARRENTON. THESE
STORMS WERE NEARLY STATIONARY.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
WARRENTON...NORWOOD...SHARON...CAMAK...REESE...MESENA...RAYTOWN...ROC
KY CREEK FIRE DEPT....BARNETT AND CADLEY.
LAT...LON 3330 8249 3333 8255 3332 8259 3331 8260
3351 8285 3368 8268 3362 8262 3361 8262
3361 8264 3360 8265 3346 8259 3341 8255
3335 8255 3336 8253 3334 8250 3334 8247
TIME...MOT...LOC 2301Z 026DEG 3KT 3349 8272 3337 8256Special weather statement, Aug 1, 7:53 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
753 PM EDT MON AUG 1 2016
GAZ022-023-025-034-035-020030-
GWINNETT GA-BARROW GA-JACKSON GA-FORSYTH GA-HALL GA-
753 PM EDT MON AUG 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GWINNETT...
NORTHWESTERN BARROW...NORTHWESTERN JACKSON...FORSYTH AND SOUTHERN
HALL COUNTIES UNTIL 830 PM EDT...
AT 753 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR FLOWERY BRANCH TO NEAR OAKWOOD...AND MOVING SOUTH
AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL...FREQUENT CLOUD TO
GROUND LIGHTNING...AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GAINESVILLE...WINDER...SUGAR
HILL...SUWANEE...BUFORD...BRASELTON...AUBURN... FLOWERY
BRANCH...OAKWOOD...HOSCHTON...PENDERGRASS...CARL...TALMO...REST
HAVEN...CANDLER...AQUALAND PARK...CHATEAU ELAN...LAKE LANIER
ISLANDS... THOMPSONS MILL AND CHESTNUT MOUNTAIN.
LAT...LON 3427 8369 3396 8366 3410 8417 3434 8404
3434 8402
TIME...MOT...LOC 2353Z 010DEG 6KT 3424 8397 3420 8382Special weather statement, Aug 1, 8:19 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
819 PM EDT MON AUG 1 2016
GAZ012-019-020-020100-
GORDON GA-BARTOW GA-FLOYD GA-
819 PM EDT MON AUG 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GORDON...BARTOW AND
EASTERN FLOYD COUNTIES UNTIL 900 PM EDT...
AT 819 PM EDT...A STRONG THUNDERSTORM WAS NEAR ADAIRSVILLE...OR 7
MILES SOUTHEAST OF CALHOUN...MOVING SOUTHEAST AT 10 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CARTERSVILLE...CALHOUN...ADAIRSVILLE...WHITE...KINGSTON...PLAINVILLE.
.. CASSVILLE...PINE LOG...FUNKHOUSER...FOLSOM AND SONORAVILLE.
LAT...LON 3451 8483 3433 8465 3426 8465 3414 8500
3439 8505
TIME...MOT...LOC 0019Z 326DEG 9KT 3441 8488The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:00 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett, Hall | 30 min |
| Aug 1, 8:21 PM EDT | Special Weather Statement | FFC | Dawson | 39 min |
| Aug 1, 8:33 PM EDT | Special Weather Statement | FFC | Forsyth | 27 min |
| Aug 1, 8:59 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd | 31 min |
| Aug 1, 9:06 PM EDT | Special Weather Statement | FFC | White | 24 min |
| Aug 1, 9:07 PM EDT | Special Weather Statement | FFC | Dawson | 23 min |
| Aug 1, 9:31 PM EDT | Special Weather Statement | FFC | Forsyth | 44 min |
| Aug 1, 10:02 PM EDT | Special Weather Statement | FFC | Forsyth | 43 min |
| Aug 2, 1:38 PM EDT | Special Weather Statement | FFC | Paulding | 37 min |
| Aug 2, 2:01 PM EDT | Special Weather Statement | FFC | Douglas, Fulton | 29 min |
| Aug 2, 2:26 PM EDT | Special Weather Statement | FFC | Fulton | 34 min |
| Aug 2, 2:52 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fayette, Rockdale | 23 min |
| Aug 2, 3:00 PM EDT | Special Weather Statement | FFC | Rockdale | 30 min |
| Aug 2, 3:10 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Newton, Rockdale, Walton | 35 min |
| Aug 2, 3:16 PM EDT | Special Weather Statement | FFC | Madison | 29 min |
| Aug 2, 3:37 PM EDT | Special Weather Statement | FFC | Barrow | 23 min |
| Aug 2, 3:47 PM EDT | Special Weather Statement | FFC | Oglethorpe | 28 min |
| Aug 2, 3:59 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 31 min |
| Aug 2, 4:04 PM EDT | Special Weather Statement | FFC | Morgan | 26 min |
| Aug 2, 4:08 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 52 min |
| Aug 2, 4:27 PM EDT | Special Weather Statement | FFC | Jasper | 33 min |
| Aug 2, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Monroe | 46 min |
| Aug 2, 4:46 PM EDT | Special Weather Statement | FFC | Harris | 29 min |
| Aug 2, 5:08 PM EDT | Special Weather Statement | FFC | Hancock | 37 min |
| Aug 2, 5:10 PM EDT | Special Weather Statement | FFC | Warren | 35 min |
| Aug 2, 5:37 PM EDT | Special Weather Statement | FFC | Hancock | 23 min |
| Aug 2, 5:40 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 35 min |
| Aug 2, 5:46 PM EDT | Special Weather Statement | FFC | Wilkinson | 29 min |
| Aug 2, 5:50 PM EDT | Special Weather Statement | FFC | Crawford | 25 min |
| Aug 2, 6:31 PM EDT | Special Weather Statement | FFC | Twiggs | 29 min |
| Aug 2, 7:48 PM EDT | Special Weather Statement | FFC | Emanuel | 27 min |
| Aug 2, 7:51 PM EDT | Special Weather Statement | FFC | Dooly | 24 min |
| Aug 2, 7:57 PM EDT | Special Weather Statement | FFC | Laurens | 33 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.